zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Semigroups of locally Lipschitz operators associated with semilinear evolution equations. (English) Zbl 1123.34044
Let $A$ be the generator of a $C_0$ semigroup on a Banach space $X$ and $B$ a nonlinear operator from a subset $D$ of $X$ into $X$. This paper concerns the semigroup of locally Lipschitz operators on $D$ with respect to a given vector-valued functional $\varphi$, which presents a mild solution to the Cauchy problem for the semilinear evolution equation $$u'(t)= (A+B)u(t)\quad (t\geq 0),\quad u(0)=u_0\quad (u_0\in D).$$ Under some assumptions, the authors obtain a characterization of such a semigroup in terms of a sub-tangential condition, a growth condition and a semilinear stability condition indicated by a family of metric-like functionals on $X\times X$. An application to the complex Ginzburg-Landau equation is given.

34G20Nonlinear ODE in abstract spaces
47H20Semigroups of nonlinear operators
Full Text: DOI
[1] Brezis, H.: Operateurs maximaux monotones et semi-groupes de contractions dans LES espaces de Hilbert. North-holland math. Stud. 5 (1973)
[2] Crandall, M. G.: Nonlinear semigroups and evolution governed by accretive operators. Proc. sympos. Pure math. 45, Part 1, 305-337 (1986) · Zbl 0637.47039
[3] Crandall, M. G.; Liggett, T. M.: Generation of semi-groups of nonlinear transformations on general Banach spaces. Amer. J. Math. 93, 265-298 (1971) · Zbl 0226.47038
[4] Feller, W.: On the generation of unbounded semi-groups of bounded linear operators. Ann. of math. 58, 166-174 (1953) · Zbl 0050.34201
[5] Georgescu, P.; Oharu, S.: Generation and characterization of locally Lipschitzian semigroups associated with semilinear evolution equations. Hiroshima math. J. 31, 133-169 (2001) · Zbl 0999.47048
[6] Goldstein, J. A.: Semigroups of linear operators and applications. Oxford math. Monogr. (1985) · Zbl 0592.47034
[7] Goldstein, J. A.; Oharu, S.; Takahashi, T.: Semilinear hille -- yosida theory. Pitman res. Notes math. Ser. 190, 157-166 (1989) · Zbl 0674.47043
[8] Henry, D.: Geometric theory of semilinear parabolic equations. Lecture notes in math. 840 (1981)
[9] Hille, E.; Phillips, R. S.: Functional analysis and semi-groups. Amer. math. Soc. colloq. Publ. 31 (1957) · Zbl 0078.10004
[10] Iwamiya, T.; Oharu, S.; Takahashi, T.: Characterization of nonlinearly perturbed semigroups. Lecture notes in math. 1540, 85-102 (1993) · Zbl 0819.47081
[11] Kobayashi, Y.: Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups. J. math. Soc. Japan 27, 640-665 (1975) · Zbl 0313.34068
[12] Kobayashi, Y.; Tanaka, N.: Semigroups of Lipschitz operators. Adv. differential equations 6, 613-640 (2001) · Zbl 1045.47051
[13] Lakshmikantham, V.; Leela, S.: Differential and integral inequalities. (1969) · Zbl 0177.12403
[14] Jr., R. H. Martin: Invariant sets for perturbed semigroups of linear operators. Ann. mat. Pura appl. 150, 221-239 (1975)
[15] Jr., R. H. Martin: Nonlinear operators and differential equations in Banach spaces. (1976)
[16] Miyadera, I.: Nonlinear semigroups. Transl. math. Monogr. 109 (1992) · Zbl 0766.47039
[17] Oharu, S.; Takahashi, T.: Characterization of nonlinear semigroups associated with semilinear evolution equations. Trans. amer. Math. soc. 311, 593-619 (1989) · Zbl 0679.58011
[18] Okazawa, N.; Yokota, T.: Non-contraction semigroups generated by the complex Ginzburg -- Landau equation. GAKUTO internat. Ser. math. Sci. appl. 20, 490-504 (2004) · Zbl 1064.35079
[19] Pavel, N. H.: Semilinear equations with dissipative time-dependent domain perturbations. Israel J. Math. 46, 103-122 (1983) · Zbl 0535.35035
[20] Pavel, N. H.: Differential equations, flow invariance and applications. Res. notes math. 113 (1984)
[21] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. Appl. math. Sci. 44 (1983) · Zbl 0516.47023
[22] Tanabe, H.: Equations of evolution. Monogr. stud. Math. 6 (1979) · Zbl 0417.35003
[23] Webb, G. F.: Continuous perturbations of linear accretive operators in Banach spaces. J. funct. Anal. 10, 191-203 (1972) · Zbl 0245.47052
[24] Yosida, K.: Functional analysis. Grundlehren math. Wiss. 123 (1980) · Zbl 0435.46002